MathSciNet Relay Station
MathSciNet bibliographic data
MR325164 90D25
Elliott, R. J.; Kalton, N. J.; Markus, L. Saddle points for linear differential games. SIAM J. Control 11 (1973), 100–112.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement